MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/jp.2014.92

Медицинская библиотека · Journal of perinatology : official journal of the California Perinatal Association · 2014

Toxic epidermal necrolysis in a neonate receiving fluconazole.

Islam S, Singer M, Kulhanjian J A

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Toxic epidermal necrolysis (TEN) is a rare, life-threatening mucocutaneous condition, which may occur as an adverse reaction to a number of medications. The anitifungal agent, fluconazole, has been associated with TEN in limited reports, mainly in adults with HIV infection. We describe the case of a neonate with liver disease who developed TEN, presumably induced by fluconazole.

Для цитирования: Islam S, Singer M, Kulhanjian J A. Toxic epidermal necrolysis in a neonate receiving fluconazole.. Journal of perinatology : official journal of the California Perinatal Association. 2014. DOI: 10.1038/jp.2014.92.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.